Su una estensione di un teorema di Leray-Lions agli insiemi non limitati

  • Maria Erminia Marina Borghesani
Article
  • 21 Downloads

Summary

In this note we examine a non linear operator L of second order in divergence form defined in a closed subspace V of H 1 (Ω), where Ω⊂R N. If the domain Ω is bounded, J. Leray and J. L. Lions have shown, under suitable hypothesis, that L is a pseudo-monolone operator. In the present note we extend the work of Leray and Lions to the situation in which the domain Ω may be unbounded. From this result follows the solvability of some noncoercive variational inequalities.

References

  1. [1]
    M. S. Berger -M. Schecter,Embeding theorems and quasi-linear elliptic boundary value problems for unbounded domains, Trans. Amer. Math. Soc.,172 (1973), pp. 261–278.CrossRefMATHGoogle Scholar
  2. [2]
    G. Bottaro -M. E. Marina,Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. U.M.I.,8 (1973), pp. 46–56.MathSciNetMATHGoogle Scholar
  3. [3]
    G. Bottaro,Alcune condizioni sufficienti per l'esistenza e l'unicità della soluzione di una disequazione variazionale non coerciva, Ann. Mat. Pura Appl.,106 (1975), pp. 187–209.MATHMathSciNetGoogle Scholar
  4. [4]
    F. E. Browder,On the spectral theory of elliptic differential operators I, Math. Annalen,142 (1964), pp. 22–130.CrossRefMathSciNetGoogle Scholar
  5. [5]
    D. E. Edmunds - V. B. Moscatelli - J. R. Webb,Strongly non linear elliptic operators in unbounded domains, Publ. Math. Bordeaux (1974), pp. 6–32.Google Scholar
  6. [6]
    D. E. Edmund -J. R. L. Webb,Quasilinear elliptic problems in unbounded domains, Proc. Royal Soc. London, A334 (1973), pp. 397–410.CrossRefGoogle Scholar
  7. [7]
    E. Gagliardo,Proprietà di alcune classi di funzioni in più variabili, Ricerche di Matematica,7 (1958), pp. 102–137.MATHMathSciNetGoogle Scholar
  8. [8]
    P. Hess,Non linear elliptic problems in unbounded domains, inProc. Conference Nonlinear Operator, Berlin, Sept. 1975, di prossima pubblicazione su Abhandlungen der Akad. der Wiss der D.D.R.Google Scholar
  9. [9]
    P. Hess, Problèmes aux limites non linéaires dans des domaines non bornés, C.R. Acad. Sc. Paris,281, série A (1975), pp. 555–557.MATHMathSciNetGoogle Scholar
  10. [10]
    J. Leray -J. L. Lions,Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty Browder, Bull. Soc. Math. France,93 (1965), pp. 97–107.MathSciNetMATHGoogle Scholar
  11. [11]
    J. L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthièr Villars, Paris, 1969.MATHGoogle Scholar
  12. [12]
    M. E. Marina Borghesani,Problemi al contorno per equazioni ellittiche non lineari del II ordine di tipo variazionale su insiemi non limitati, di prossima pubblicazione su I.J.M.S.Google Scholar
  13. [13]
    M. E. Marina Borghesani, Su talune disequazioni variazionali ellittiche non lineari del secondo ordine, Ann. Mat. Pura Appl.,117 (1978), pp. 297–319.MathSciNetMATHGoogle Scholar
  14. [14]
    G. Stampacchia,Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinuous, Ann. Inst. Fourier Grenoble,15 (1965), pp. 189–258.MATHMathSciNetGoogle Scholar
  15. [15]
    J. R. L. Webb,On the Dirichlet problems for strongly non linear elliptic operators in unbounded domains, J. London Math. Soc.,10 (1975), pp. 163–170.MATHMathSciNetGoogle Scholar
  16. [16]
    A. C. Zaanen,Integration, Amsterdam, North-Holland, 1967.MATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1979

Authors and Affiliations

  • Maria Erminia Marina Borghesani
    • 1
  1. 1.Genova

Personalised recommendations